MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 S-ROM*SCREW,5.0MM DIA,25 MM LG; BONE SCREWS AND PINS : SCREWS

DEPUY INTERNATIONAL LTD - 8010379 S-ROM*SCREW,5.0MM DIA,25 MM LG; BONE SCREWS AND PINS : SCREWS
Model Number 52-1552
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 02/23/2000
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to pain and loosening of the cup.Doi: (b)(6) 1997 ; dor: (b)(6) 2000; (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key12285822
Report Number1818910-2021-17226
Device Sequence Number16922181
Product Code LPH
UDI-Device Identifier10603295170730
UDI-Public10603295170730
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K951000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1997
Device Explanted Year2000
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number52-1552
Device Catalogue Number521552
Device Lot NumberSA107419
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer08/24/2021
Initial Report FDA Received Date08/06/2021
Supplement Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
S-ROM*APICAL HOLE PLUG; S-ROM*CUP ACE,ZTT-2 M28,50DP; S-ROM*HEAD FEMRL ZIRCONIA 28+6; S-ROM*INSERT M28,10DEG,28MM; S-ROM*SCREW,5.0MM DIA,25 MM LG; S-ROM*SCREW,5.0MM DIA,25 MM LG; S-ROM*SCREW,5.0MM DIA,25 MM LG; S-ROM*SCREW,6.5MM DIA,20MM LG; S-ROM*SCREW,6.5MM DIA,20MM LG; S-ROM*SLEEVE PRX ZTT, 14D-SML; SROM*STM ST,30+4L NK,14X09X130; S-ROM*APICAL HOLE PLUG; S-ROM*CUP ACE,ZTT-2 M28,50DP; S-ROM*HEAD FEMRL ZIRCONIA 28+6; S-ROM*INSERT M28,10DEG,28MM; S-ROM*SCREW,5.0MM DIA,25 MM LG; S-ROM*SCREW,5.0MM DIA,25 MM LG; S-ROM*SCREW,5.0MM DIA,25 MM LG; S-ROM*SCREW,6.5MM DIA,20MM LG; S-ROM*SCREW,6.5MM DIA,20MM LG; S-ROM*SLEEVE PRX ZTT, 14D-SML; SROM*STM ST,30+4L NK,14X09X130
Outcome Attributed to Adverse Event Required Intervention;